# SDR SWAA1201040

- Difficulty date: January 30, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 10,640 hours, 6,225 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 411A2212
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR EXIT LIGHT COVER MISSING.  REMOVED AND REPLACED LIGHT ASSY PER MM.
